Alert archive / Nebraska / Flash Flood Warnings in 2011
Flash Flood Warning 24, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Aug 29, 2011, 1:34 PM MDT for Cheyenne County, Nebraska. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2011, 1:34 PM MDT (19:34 UTC)
- Expired
- Aug 29, 2011, 4:18 PM MDT
- In force
- 3 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 175 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 1:35 PM MDT | FLASH FLOOD | Sidney Airport, NE | CR 113 NEAR SIDNEY AIRPORT |
| Aug 29, 3:58 PM MDT | FLASH FLOOD | 7 Se Sidney, NE | DISPATCH REPORTS ALL COUNTY ROADS SOUTHEAST OF SIDNEY TO THE COUNTY LINE WITH DEUEL COUNTY FLOODED AND CLOSED. TRAVEL IS NOT RECOMMENDED ACROSS SOUTHEAST CHEYENNE COUNTY UFN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1100 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
645
WGUS55 KCYS 291934
FFWCYS
NEC033-292230-
/O.NEW.KCYS.FF.W.0024.110829T1934Z-110829T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
134 PM MDT MON AUG 29 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 430 PM MDT
* AT 132 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR HAS ESTIMATED APPROXIMATELY ONE AND A HALF
INCHES OR RAIN HAS FALLEN IN THE SIDNEY AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SIDNEY...COLTON...LODGEPOLE...SIDNEY AIRPORT AND SUNOL.
LAT...LON 4105 10261 4100 10261 4099 10263 4100 10303
4115 10302 4123 10261 4122 10260
$$
MAZUR1 follow-up statement
707
WGUS75 KCYS 292218
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
418 PM MDT MON AUG 29 2011
NEC033-292231-
/O.CAN.KCYS.FF.W.0024.000000T0000Z-110829T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE NE-
418 PM MDT MON AUG 29 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
CHEYENNE COUNTY HAS BEEN REPLACED WITH A NEW FLASH FLOOD WARNING
THROUGH 7 PM...
THE FLASH FLOOD WARNING THAT WAS IN EFFECT ACROSS SOUTHEASTERN
CHEYENNE COUNTY HAS BEEN REPLACED WITH A NEW FLASH FLOOD WARNING
THAT IS VALID THROUGH 7 PM. ALL OF CHEYENNE COUNTY IS IN THE NEW
FLASH FLOOD WARNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.
&&
LAT...LON 4105 10261 4100 10261 4099 10263 4100 10303
4115 10302 4123 10261 4122 10260
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 12:15 PM MDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 29, 12:15 PM MDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1215 PM MDT MON AUG 29 2011 .UPDATE...18Z TAF ISSUANCE...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE FROM WEST TO EAST ACROSS THE FORECAST AREA TODAY. WILL LIKELY SEE MVFR TO IFR CONDITIONS IN THE THUNDERSTORMS...WITH VARIABLE GUSTY WINDS AND EVEN SOME HAIL IN STRONG THUNDERSTORMS EXPECTED OVER THE PANHANDLE ZONES THIS AFTERNOON. THESE STRONGER THUNDERSTORMS ARE DUE TO THE LEESIDE SFC PRESSURE TROUGH DEVELOPING TODAY...PROVIDING ENHANCED CONVERGENCE AND THUS POTENTIAL FOR STRONGER THUNDERSTORMS EAST OF A LINE FROM LUSK TO KIMBALL. AS THIS CONVERGENCE BOUNDARY SHIFTS EAST THROUGH THE EVENING AND OVERNIGHT PERIOD...WINDS WILL SHIFT TO THE WEST AND STEADILY DIMINISH. PRECIP CHANCES WILL ALSO DIMINISH AS THESE WESTERLY WINDS FILTER IN DRIER AIR...BUT ACTIVITY WILL LINGER UNTIL AT LEAST 04Z ACROSS THE EASTERN PANHANDLE. MVFR CONDITIONS IN PATCHY AREAS OF FOG WILL THEN DEVELOP IN THIS AREA AS SKIES CLEAR AND RADIATIONAL COOLING COMMENCES. && PREV DISCUSSION... /ISSUED 415 AM MDT MON AUG 29 2011/ SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... EARLY MORNING CONVECTION WAS BEING PRODUCED ALONG THE LEADING EDGE OF MID-LEVEL SHORTWAVE WHICH WAS ANALYZED THIS MORNING NR THE CONTINENTAL DIVIDE. MEANWHILE AT THE SFC...LEE-SIDE PRESSURE TROUGH WAS DRAPED ALONG THE FRONT RANGE AT 08Z. MODELS PROG THIS SFC TROUGH TO BE PUSHED EAST WITH TIME TODAY AS THE MID/UPPER LEVEL TROUGH AXIS SLOWLY SLIDES ACROSS THE CWA. DID KEEP PATCHY FOG MENTION FOR PRIMARILY LARAMIE COUNTY THROUGH MID-MORNING TODAY AS SATURATED LLVLS AND CALM WINDS PREVAIL. LLVL THETA-E RIDGE WILL AMPLIFY OUT AHEAD OF THE SFC TROUGH AND WHEN COMBINED WITH STEEPENING MID-LEVEL LAPSE RATES OF AOA 7-8C/KM EXPECT ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS TODAY. THESE THUNDERSTORMS SHOULD INITIATE IN THE VICINITY OF THE SFC TROUGH BY EARLY AFTERNOON AND PUSH EAST THROUGH EARLY EVENING. SBCAPES WILL INCREASE TO AROUND 1000 J/KG BY AFTERNOON AND WITH DEEP LAYER SHEAR IN EXCESS OF 30 KNOTS...WOULD NOT BE SURPRISED TO SEE A FEW STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ESPECIALLY FOR AREAS NR THE WY/NE STATELINE. FOR NOW HAVE ADDED GUSTY WINDS/SMALL HAIL WORDING TO THE FORECAST AS ANY SEVERE COVERAGE IS ANTICIPATED TO REMAIN VERY LIMITED. ANY CONVECTION THAT DOES DEVELOP THIS AFTERNOON WILL PUSH EAST INTO THE WRN NEBRASKA PANHANDLE THIS EVENING AND OUT OF THE CWA OVERNIGHT. A DRIER AIR MASS WILL WORK IN BEHIND A WEAK PACIFIC FRONTAL PASSAGE TUESDAY MORNING. THERE MAY BE JUST ENOUGH MOISTURE TO EEK OUT A FEW AFTERNOON SHOWERS OR STORMS OVER THE HIGHER TERRAIN OF SOUTHEAST WYOMING...BUT AM NOT ALL THAT CONFIDENT IN THE PROSPECT AT THIS POINT. AS THE FOUR CORNERS HIGH CONTINUES TO WEAKEN...MID AND UPPER-LEVEL FLOW WILL BACK TO THE SOUTHWEST BY WEDNESDAY... SETTING THE STAGE FOR THE NEXT POTENTIAL WIDESPREAD CRITICAL FIRE WEATHER DAY. SIMILAR TO TUESDAY...THERE MAY BE ENOUGH MID-LEVEL MOISTURE TO SUPPORT ISOLATED AFTERNOON/EARLY EVENING CONVECTION MAINLY OVER THE HIER TERRAIN. H7 TEMPERATURES OF AROUND 10C COMBINED WITH ENHANCED CLOUD-COVER WILL HOLD TEMPERATURES DOWN TODAY...WITH AFTERNOON HIGHS OF WHICH WILL ONLY CLIMB INTO THE 80S. WEST WINDS BEHIND THE DEPARTING SHORTWAVE WILL ADVECT H7 TEMPERATURES OF AROUND 16C FOR TUESDAY. THIS WILL RESULT IN AFTERNOON HIGHS THAT WILL REMAIN IN THE 80S WEST...AND CLIMB BACK INTO THE LOW 90S FOR THE LOWEST ELEVATIONS ON THE ERN PLAINS. H7 TEMPERATURES CLIMB TO 17C BY WEDNESDAY...WHICH SHOULD BUMP THE LOWEST ELEVATIONS ON THE ERN PLAINS INTO THE MID 90S...EVEN FLIRTING WITH TRIPLE DIGITS NORTH OF THE PINE RIDGE. LONG TERM...THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS HOW MUCH THUNDERSTORM COVERAGE WILL TAKE PLACE ON THURSDAY INTO THURSDAY NIGHT. ANOTHER ISSUE IS HOW MUCH TEMPERATURES WILL COOL OFF THIS WEEKEND. THURSDAY-THURSDAY NIGHT: LATEST WATER VAPOR LOOP WAS SHOWING A VORTICITY LOBE HEADING TOWARDS BRITISH COLUMBIA WITH THE TAIL OF THIS LOBE DIVING SOUTHEAST ACROSS THE EASTERN PACIFIC. THIS FEATURE IS PROGGED TO PUSH EAST ACROSS THE PACIFIC NORTHWEST BEGINNING WEDNESDAY AND SHIFT EAST ACROSS MONTANA INTO NORTHWEST WYOMING BY THURSDAY EVENING. THE GFS IS MUCH FASTER WITH THE TRACK OF THIS WAVE COMPARED TO THE ECMWF/GEFS ENSEMBLES/UKMET. AT THIS POINT...WE ARE FAVORING THE SLOWER SOLUTIONS DUE TO THE LATEST WATER VAPOR TRENDS. AS A RESULT...WE MAY SEE THE CHANCE OF SHOWERS AND THUNDERSTORMS LINGER ACROSS MUCH OF THE EASTERN HALF OF THE FORECAST AREA ON THURSDAY NIGHT. WE HAVE BUMPED THE PRECIPITATION CHANCES MAINLY ACROSS THE NORTHEAST PORTION OF THE FORECAST AREA ON THURSDAY AFTERNOON INTO THURSDAY NIGHT AS THE POTENTIAL VORTICITY ANOMALY ADVANCES INTO THE NORTHERN WYOMING BEHIND THE FRONTAL BOUNDARY. AHEAD OF THIS FRONT...IT WILL BE A WARM...BREEZY AND DRY DAY ACROSS MOST AREAS ALONG AND WEST OF THE LARAMIE RANGE WHICH SPELLS GOOD RED FLAG CONDITIONS. BEHIND THE FRONTAL BOUNDARY...IT WILL BE SOMEWHAT COOLER ALONG WITH BETTER LOW LEVEL MOISTURE. THE BETTER CHANCE OF CONVECTION WILL MOST LIKELY TAKE PLACE THURSDAY NIGHT MAINLY EAST OF THE LARAMIE RANGE AS UPSLOPE FLOW DEVELOPS. FRIDAY-FRIDAY NIGHT: COOLER AND MOSTLY DRY CONDITIONS WILL BE THE RULE OVER THE AREA AS THE FLOW ALOFT TURNS NORTHWEST WITH PACIFIC HIGH PRESSURE MOVING INTO THE AREA. WE MAY SEE A FEW LINGERING SHOWERS IN THE MORNING IN THE NORTHEAST PORTION OF THE FORECAST AREA. OTHERWISE...WE DID MENTION A SLIGHT CHANCE OF ISOLATED AFTERNOON THUNDERSTORMS MAINLY EAST OF THE LARAMIE RANGE. SATURDAY-MONDAY: LATEST WATER VAPOR LOOP IS SHOWING ANOTHER UPPER LEVEL WAVE MOVING THROUGH THE ALEUTIANS. THE MODELS APPEAR TO BECOMING IN BETTER ALIGNMENT ON THE POSITION OF THIS TROF IN THE NORTHERN PLAINS THIS WEEKEND. THIS FEATURE MAY SEND ANOTHER SURGE OF COOL AIR INTO THE AREA ON SATURDAY INTO SUNDAY. WE HAVE TWEAKED TEMPERATURES DOWN A BIT DURING THIS TIMEFRAME. WOULD NOT BE SURPRISED IF WE DROP TEMPERATURES DOWN EVEN MORE AS THE WEEKEND APPROACHES IF THE POSITION OF THE TROF PAN OUT. OTHERWISE...MOSTLY DRY CONDITIONS WILL BE THE RULE OVER THE AREA. HOWEVER...CANNOT RULE OUT AN ISOLATED HIGH BASED AFTERNOON STORM OR TWO ALONG AND EAST OF THE LARAMIE RANGE...BUT THE LOW LEVEL MOISTURE WILL BE QUITE LIMITED. THEREFORE...WE HAVE KEPT THE PRECIPITATION CHANCES VERY MINIMAL. AVIATION...06Z TAFS SHOWERS AND THUNDERSTORMS COMING TO AN END LATE THIS EVENING. SOME CONCERN WITH LOWERING CONDITIONS OUT IN THE PANHANDLE WITH UPSLOPING WINDS AND INCREASING LOW LEVEL MOISTURE FROM RECENT RAINFALL. WENT WITH SOME IFR CONDITIONS IN THE SOUTHERN PANHANDLE NEAR SIDNEY AROUND 12Z...PERSISTING THROUGH MID MORNING. SHOWERS AND THUNDERSTORMS RETURN MONDAY AFTERNOON...MAINLY EAST OF THE LARAMIE RANGE. GUIDANCE SHOWING QUITE A BIT OF RAINFALL...SO WENT WITH MVFR CONDITIONS IN MODERATE SHOWERS AFTER 18Z. FIRE WEATHER... ANOTHER DAY OF WET SHOWERS AND THUNDERSTORMS WILL OCCUR AGAIN TODAY. AREAS OF THE DISTRICT WITH THE BEST CHANCE TO SEE THESE THUNDERSTORMS WILL BE IN AREAS EAST OF INTERSTATE 25. A FEW THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE BY LATE AFTERNOON...ESPECIALLY NEAR THE WY/NE STATELINE. THESE SHOWERS AND THUNDERSTORMS SHOULD MOVE EAST OF THE AREA BY LATE TONIGHT...GIVING WAY TO MUCH DRIER CONDITIONS FOR TUESDAY. IN FACT...MINIMUM RELATIVE HUMIDITIES WILL DIP BACK INTO THE TEENS ACROSS SOUTHEAST WYOMING...WITH LOW TO MID 20S OVER THE NEBRASKA PANHANDLE ON TUESDAY. AREAS OF NORTHERN CARBON AND CONVERSE COUNTIES WILL LIKELY SEE HUMIDITIES THAT DROP BELOW CRITICAL THRESHOLDS ON TUESDAY. HOWEVER...AT THIS POINT WINDS LOOK TO REMAIN ON THE MARGINAL SIDE. WILL NEED TO MONITOR THESE AREAS FOR THE POTENTIAL FOR LATER HIGHLIGHTS. FOR NOW...WILL CONTINUE HEADLINING THE FWF. WINDS WILL TURN SOUTHWESTERLY ON WEDNESDAY AND THE DRY AIR MASS WILL CONTINUE. WEDNESDAY WILL PROVIDE THE BEST OPPORTUNITY FOR CRITICAL FIRE WEATHER CONDITIONS OF THE WEEK...WITH DRY...HOT AND INCREASINGLY BREEZY CONDITIONS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM... LONG TERM/AVIATION...
Hazardous weather outlook, Aug 29, 10:33 AM MDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1033 AM MDT MON AUG 29 2011 WYZ101>119-301645- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1033 AM MDT MON AUG 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA AGAIN THIS AFTERNOON AND EARLY THIS EVENING. THE BEST CHANCE FOR THESE STORMS WILL BE MAINLY ALONG AND EAST OF THE LARAMIE RANGE. THERE IS A SLIGHT RISK OF A FEW OF THESE THUNDERSTORMS BECOMING SEVERE LATER THIS AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY OVER THE MOUNTAINS ON TUESDAY AND WEDNESDAY. HOWEVER...THERE IS A BETTER CHANCE FOR THUNDERSTORMS EAST OF THE LARAMIE RANGE ON THURSDAY AS A FRONTAL BOUNDARY PUSHES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY TODAY AND TONIGHT && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-301645- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1033 AM MDT MON AUG 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA AGAIN THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A SLIGHT RISK OF A FEW OF THESE THUNDERSTORMS BECOMING SEVERE LATER THIS AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY .SPOTTER INFORMATION STATEMENT... && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 6:49 PM MDT | Special Weather Statement | CYS | Kimball | 56 min |
| Aug 28, 8:20 PM MDT | Special Weather Statement | CYS | Banner | 55 min |
| Aug 29, 1:43 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 49 min |
| Aug 29, 2:42 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 63 min |
| Aug 29, 3:20 PM MDT | Special Weather Statement | CYS | Cheyenne | 55 min |
| Aug 29, 3:25 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball, Scotts Bluff | 65 min |
| Aug 29, 3:41 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 64 min |
| Aug 29, 4:12 PM MDT | Flash Flood Warning | CYS | Banner, Cheyenne, Kimball | 3 hr |
| Aug 29, 4:21 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill, Scotts Bluff | 54 min |
| Aug 29, 4:49 PM MDT | Special Weather Statement | CYS | Dawes | 56 min |
| Aug 29, 4:53 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 25 min |
| Aug 29, 5:13 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 29 min |
| Aug 29, 5:17 PM MDT | Tornado Warning | CYS | Dawes | 15 min |
Nearby
Flash Flood Warnings in Nebraska, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.